I am not sure from your post if the poor nehaviour has always been there or if it is only since starting Concerta.
If since being on Concerta, Concerta may not be the right medication for him. In which case speaking with the prescribing physician would be more beneficial than consulting a psychiatrist.
If the behaviour has always been there: Behavioural difficulties that seem to stem from nowhere can sometimes be the result of something going on emotionally. With everything classified as 'ok' from the neurology side, something may be bothering him emotionally such as a bully, or feeling inadequate if he is not able to keep up with the class. If this is the case, play therapy may be helpful.
A psychiatrist is a likely point if the behaviour is due to chemicals being out of sync in his brain.
I would suggest determining whether the cause of his beahviour isemotional, chemical or allergy related and then take it from there.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.